# SDR CALA2024111201114

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 43,806 hours, 15,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19078H7189
- Condition: Failed
- Location: Zone 200
- Part time: 15,398 hours, 5,822 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 OUTER PANE SHATTERED ADDING PICS REMOVED F/O R1 WINDSHIELD REF AMM 56-11-11. ADD EMP:U409279,U381100 COMPLETED INSTALLATION OF R1 WINDSHIELD REF AMM 56-11-11 UP TO AND INCLUDING STEP H (9) (CABIN PRESSURE LEAK TEST). PERFORMED LEAK TEST REF AMM 05-51-91. LEAK CHECK GOOD, AND IS WITHIN LIMITS.  INSTALLED NYLON CORDON, PASSED BONDING TEST, APPLIED SEALANT, TIME TO START CURE 2:15 P.M. COMPLETED STEP I TO END OF R1 WINDOW INSTALLATION REF AMM 56-11-11.
